It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Teen Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-13-2004, 10:41 AM   #1
Inactive
 
Join Date: Jan 2004
Location: Canada
Posts: 44
Little_Loon HB User
this belongs in SOO many other boards

but i'm a teenager and i'd like to post this here.

i'm on 4 different kinds of pills. i'm on an anti-depressant, a mood stabilizer, the "pill" and estrogen. whoo am i ever being open. ok.. here we go. -breathes-

i'm 18 and going through menopause because of ovarian failure since the age of around 15. that means of course, no kids, weakened heart and bad bones. yah, i'm still in a stage of denial here, bare with me people.

to slow down the process i've been put on the estrogen, to give me my unnecessary periods i was put on the pill. if i don't take the pill now, it'll cause a buildup, and i'll get cancer. yah i was GLAD to hear that!

now that all causes huge mood swings and bad temper. i'm already bi-polar with a hard time controlling my temper, so they had to increase my topomax, (the mood stabilizer) and the paxil (the anti-depr). My depression and anxiety kept increasing and they had to keep increasing my paxil. at the end of this month i'll be on 50mg of paxil.

is there anything i can take, or whatever, to help stabilize myself better? so i won't be so hyped up on one pill? or are they going to just keep increasing it until i'm a mindless zombie?

 
Old 01-13-2004, 06:14 PM   #2
Senior Veteran
(male)
 
Join Date: May 2003
Location: Florida
Posts: 3,190
Magnetic HB UserMagnetic HB User
Re: this belongs in SOO many other boards

I am so sorry to hear of this. Paxil can be a bad drug to be on, in particular. My best advice is to eat a healthy diet - as natural and as organic as possible. eat lots of fruit and vegetables and minimize processed foods. Also try to live as active of a life style as you can. Then, see if you can start cutting back gradually on the mood drugs. Never abruptly stop them!

Hopefully, over time, you can reduce your dependency. Simply being a teen can causes mood swings, and this may come under control naturally as you get older.

Other than that, you might post this on the Women's Health board for better help. Keep seeing your doctor (and maybe even try another just to make sure) and him informed of what you are doing.

 
Sponsors Lightbulb
   
Old 01-13-2004, 06:45 PM   #3
Inactive
 
Join Date: Jan 2004
Location: Canada
Posts: 44
Little_Loon HB User
Re: this belongs in SOO many other boards

the docs said that it's not a dependant drug, physically, but it's one of those things that you don't want to be taken off of. I was on 20mg and they took me down for a week, and i went balistic,

as for staying active, they only thing i can really do is swim.. i have this weird ligament thing.... i grew too fast, and my ligaments are too long for my body.. however that works, anyways, anytime i do anything, i grind. which really sucks, i use to be into cheerleading, track and basketball. i sprain too easily to even go for a nice long walk, and get sore too fast to stay in the mall for a long time.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What is this behaviour in a grown man? ebrena Family & Friends of the Mentally Ill 7 02-07-2009 09:01 PM
what's your take on this???? simplyj Relationship Health 25 12-02-2007 12:43 PM
This isnt really about relationships, more like a fear of losing good friendships. MrZeely Relationship Health 5 08-21-2006 04:30 AM
idk if this belongs here. anyways, is this a good way to build thigh muscles? blahxyzblah General Health 1 01-08-2006 03:47 AM
does this seem strange? mystic heart Alzheimer's Disease & Dementia 3 10-15-2005 10:07 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (7), rosequartz (6), writeleft (6), lenvegas (4), Kszan (3), linguist1 (2), Diverdan8 (2), ERpiguy (2), solofelix (2), frisbeefreak (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!